advertisement
Question
Posted by: Michelle | 2011/03/30

Epilepsy



I was recently diagnosed with what the doctor told me is absent or silent seizers after a mri and eeg the doctor said it is epilepsy, I have now been on Epilem 500mg for about 2 weeks the problem is I feel wobbly when I walk and completely off balance like I am about to fall with some blurred vision ,it is not constant it seems to be at any time of the day for a period then subsides I am also very drowsy at times and am still experiencing those feelings I initially went to the doctor for I thought I should give myself time to adjust to the medication but this seems more often now then before any advise please Doctor thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Michelle
These are well known side effects of Epilim and you should inform your doctor as you may need to lower your dose slightly or he may have to consider trying another type of anti-epileptic tablet.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mary | 2011/04/13

I also have absent Epilepsy. I was on Epilem for quite some time and the biggest side effect of this medicaion is gaining weight. I almost gained 15kg. Topomax/Toplep woked very well for me. Also if you are planning to get pregnant in the next few years, Epilem is a def no no! It caused serious birth defects.

Good luck

Mary

Reply to Mary
Posted by: Cyberdoc | 2011/03/30

Hallo Michelle
These are well known side effects of Epilim and you should inform your doctor as you may need to lower your dose slightly or he may have to consider trying another type of anti-epileptic tablet.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement